Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Lightbulb what do you think

    ok, i was taking clomid 100mg ed for 3 weeks. and at the end of the three weeks i started having vision problems. my vision just becomes blurry, and everything is moving a little bit. its almost like when you look into water, and you can see your reflection, but everything is moving a little bit, thats what its like. i havent taken clomid for two weeks and three days but im still having vision problems. i heard that clomid's half life is 5 days. if thats true, shouldent all of the clomid be out of my system by now? thanks.

  2. #2
    JiGGaMaN's Avatar
    JiGGaMaN is offline Banned
    Join Date
    Mar 2005
    Posts
    5,699
    although ive never experienced it personally, it could be permanent. id talk to an optometrist about it.

  3. #3
    Papi93's Avatar
    Papi93 is offline AR VET
    Join Date
    Jul 2005
    Posts
    12,336
    Bump.

  4. #4
    hosam4ever's Avatar
    hosam4ever is offline Anabolic Member
    Join Date
    Apr 2005
    Location
    cairo/egypt
    Posts
    2,724
    am on 100 mg ed for 2 weeks now i can say that somtimes i have vision prob but not always am willing 2 run it for 4o days so lets see what can happens

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •